MathSciNet Relay Station
MathSciNet bibliographic data
MR945888 (89h:57006) 57M25
Przytycki, Józef H.; Traczyk, Paweł Invariants of links of Conway type. Kobe J. Math. 4 (1988), no. 2, 115–139.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement